Kazhdan-Lusztig polynomials for certain varieties of incomplete flags

B. Shapiro, M. Shapiro, A. Vainshtein

Research output: Contribution to journalArticlepeer-review


We give explicit formulas for the Kazhdan-Lusztig P- and R-polynomials for permutations coming from the variety F1,n-1 of incomplete flags consisting of a line and a hyperplane.

Original languageEnglish
Pages (from-to)345-355
Number of pages11
JournalDiscrete Mathematics
Issue number1-3
StatePublished - 1 Feb 1998
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Kazhdan-Lusztig polynomials for certain varieties of incomplete flags'. Together they form a unique fingerprint.

Cite this